Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

effect of masturbating or other reason?

since last 8-9 years i have been masturbating regularly and now my body size are evn weak looks thin and evn my nervers are visible in my hands and legs ..and my memory power decreases so i have stopped it since few months back.. but i dont know the exact reason is it for masturbating or other reason?


In: Men's Health, Posted 5 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Read answers to similar questions at link given below,

http://www.consultation.ayurvediccure.com/i-want-to-avoid-doing-masturbation-but-how-can-i-do-it/

http://www.consultation.ayurvediccure.com/which-medicine-should-i-use-to-increase-my-health/

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Anrick Level Rating422 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner